# SDR MALA080220

- Difficulty date: December 11, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 24,691 hours, 27,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K, 2Y INSPECTIONS IN CWA, FOUND F1 DENT IN LT FLAP UPPER SURFACE PANEL 541AT AND 1 DENT INBOARD BOTTOM SURFACE 6 FROM INBD EDGE AND 18 FWD OF T/E.  DENT WAS EVALUATED AND REPAIRED IAW EO NR S57060.
